# SDR SWAA2012121910780

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 31,287 hours, 20,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2D EMERGENCY PATH LIGHT MISSING.  REPLACED 2D EMERGENCY PATH LIGHT BULB OPS CHECKED GOOD IAW AMM.  NO DEFECTS AT THIS TIME.
